It is currently Thu Aug 17, 2017 1:54 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Apr 16, 2011 1:05 am 
Offline
Average Poster
Average Poster

Joined: Fri Apr 15, 2011 11:19 pm
Posts: 4
dont no if iam posting this in the right place can any one see me or see this post can any one help please my wife has been taking 30 mg ms contin 2 a day with 2 30 mg perks a day and tramadol for breaak threw pain for 8 years its been 24 hrs since she had any of the ms contin or the perks 24 hrs she is sick we went to suboxne doc today he put her on 2 8 mg
films a day told her to start in 48 hrs tonight tonight i had to give her tramadol and she is still crying in pain could i give her the suboxone now even tho its only 24 hrs she been off ms contin and the perks i hope i can give it to her 24 hrs early she is so so so sick she has lyme dis from a tick thats what started this but can i give her the dose now even tho she had tramadol few hrs ago 25 hrs now for ms contin and the perks please help me she needs me and your help to god bless


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 16, 2011 8:13 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Mar 07, 2011 7:25 am
Posts: 35
If I were you I would call the Dr and explain she is in withdrawal. For most people its not about the length of time from last pill but the degree of withdrawal. There is a COW chart on here somewhere to help gauge her. If suboxone is given to early something called Precipitated Withdrawal can occur and its horrible from what I have heard. So call the Dr, use the COW chart and hang tight! Good luck!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 16, 2011 9:23 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Nov 25, 2010 6:39 pm
Posts: 311
I agree....it sounds like she would be ok to start the Sub...start at 2mg, wait an hour, see how she feels....if she is feeling better, then dose again another 2mg....wait a bit, and if she continues to feel better, but not great, dose 4mg. I would try to keep the total dose no more than 16mg this first 24hours on Sub.

Google the COWS scale...I came off 75mg methadone (legal methadone) and i was so afraid that I waited 6 days! before starting Sub but even then my wd symptoms were not more then an 8 on the COWS, which is low....and I know I could have started Sub earlier...so personally I think if you start slow, 2mg, as I said and wait and see what happens...then keep dosing if she feels better it'll be fine.
If she feels WORSE after 2mg do not give any more Sub.
Post and let us know how its going....


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 16, 2011 9:24 pm 
Offline
One Month or More
One Month or More

Joined: Wed Apr 06, 2011 2:09 pm
Posts: 32
Little bit of personal info on my end AND I AM NOT A DOCTOR, but being a former opiate/sub user sometimes on the same day, there were nites that i woud do 4-5 OC 80's and wake up takin a sub before feeling any withdrawl. Never felt bad even with that much shit the nite before. However it is VERY possible for subs to send you into withdrawl which happened to me once, reason being i woke up and did 2 oc 80's and 2 hrs later when my high went away i did a sub cuz i was broke. that is the only time i felt bad or the subs did not do their job. I truely belive that if a tramadol is the only thing she has taken and she is in w/d then she will b perfectly fine with a small dose of sub. Just dont expect her to feel it immediately. and be sure it is taken properly. DO not move it around, talk or drink or smoke for atleast 10 min after it has dissolved


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group